I've been on a 91-day pill for a couple of months now. I'm 42 and started the pill to help regulate my heavy periods, shrink my uterus and possibly manage my polyps. After the first four weeks, my period couldn't be suppressed, showed up with a vengence and I think I'm on the other side of the massive bleeding and tissue breakdown. My gyn instructed me to double my pills (twice daily) until the bleeding stops completely. I've been on the double dosage for close to five weeks. The heavy stuff has finally stopped but now I have an odorless, very watery discharge with only the slightest tinge of blood. Is that normal? Is this part of the regulation process?
What you had was heavy bleeding and birth control pills is the first line of treatment. This watery discharge can be found and it should become better with usage.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
It's my understanding that due to the double-dose (twice daily) of the Introvale, the excess estrogen (0.06 mg of ethinyl estradiol) caused something called Leukorrhea. In theory, it should balance back out as my body acclimates to what will be my regular pill. My doc changed my script to Briellyn (I start the pack today) so that only the progesterone portion will be more than doubled. I've been back to single dose of Introvale for five days and my cycle has broken through to close to normal flow.
For anyone interested, here's the hormonal breakdown:
Introvale (was taking twice daily after the first four weeks) - 0.15 mg of levonorgestrel, a synthetic progestogen and 0.03 mg of ethinyl estradiol,
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.